Blow-up behavior for a semilinear heat equation with a nonlinear boundary condition

Sheng Chen Fu, Jong Shenq Guo, Je Chiang Tsai

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

We study the blow-up behaviors of solutions of a semilinear heat equation with a nonlinear boundary condition. Under certain conditions, we prove that the blow-up point occurs only at the boundary. Then, by applying the well-known method of Giga-Kohn, we derive the time asymptotic of solutions near the blow-up time. Finally, we prove that the blow-up is complete.

Original languageEnglish
Pages (from-to)565-581
Number of pages17
JournalTohoku Mathematical Journal
Volume55
Issue number4
DOIs
Publication statusPublished - 2003 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Blow-up behavior for a semilinear heat equation with a nonlinear boundary condition'. Together they form a unique fingerprint.

Cite this